# SDR QXEA2012113001512

- Difficulty date: November 30, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN ATTACH ANGLE BS 26.7 IS CORRODED STR 23P-25P. REMOVED SKIN ATTACH ANGLE FROM WEB IAW 51-42-07-02-01. NEW ANGLE MATCH DRILLED AND INSTALLED IAW SRM 51-40-07-02-01, 51-42-05-02-01, 51-40-15-02-01, 51-23-00-00-01, 51-25-10-02-01 AND 51-25-15-02-01.
